# SDR MALA975530

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831MA
- Make and model: Dhav DHC8102
- Aircraft serial: 339
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Probe
- Part number: 3039242
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3453 - CREW REPORTED RIGHT RPM GAUGE FLUCTUATING.  AIR TURN BACK TO DTW.  MAINTENANCE REPLACED NR 2 NP SPEED SENSOR PROBE.  ALL CHECKS GOOD.  (M)
